# SDR UALA2012101505877

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 51,995 hours, 20,788 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Condition: Clogged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CARPET SOAKED.  SOURCE UNKNOWN.  INSPECTED FOR LEAKS AROUND NR 3 GALLEY, FOUND THE DRAIN FOR THE G3 CHILLER CLOGGED AND LEAKING IN COMPARTMENTS 301, 302, 303, THE CENTER AISLE, AND AFT RIGHT ROW OF SEATS.  CLEANED CARPETS WITH WET-VAC AND MOPPED UP WATER IN NR 3 GALLEY.  PLACARD NR 3 CHILLER INOP.  FOUND C41 GALLEY CHILLER COOLING FINS COVERED WITH ICE.  CHILLER CONDENSATE DRAIN RUNS SLOWLY.
